Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
An algorithm for finding parameters of tunnels

Kai Ishihara

Algebraic & Geometric Topology 11 (2011) 2167–2190
Bibliography
1 J Berge, Embedding the exteriors of one-tunnel knots and links in the $3$–sphere, unpublished manuscript
2 S Cho, D McCullough, Cabling sequences of tunnels of torus knots, Algebr. Geom. Topol. 9 (2009) 1 MR2471129
3 S Cho, D McCullough, The tree of knot tunnels, Geom. Topol. 13 (2009) 769 MR2469530
4 S Cho, D McCullough, Tunnel leveling, depth, and bridge numbers, Trans. Amer. Math. Soc. 363 (2011) 259 MR2719681
5 A T Fomenko, S V Matveev, Algorithmic and computer methods for three-manifolds, Math. and its Appl. 425, Kluwer (1997) MR1486574
6 H Goda, C Hayashi, Genus two Heegaard splittings of exteriors of $1$–genus $1$–bridge knots, preliminary version
7 H Goda, C Hayashi, Genus two Heegaard splittings of exteriors of $1$–genus $1$–bridge knots arXiv:1009.2134
8 C M Gordon, J Luecke, Knots are determined by their complements, Bull. Amer. Math. Soc. $($N.S.$)$ 20 (1989) 83 MR972070
9 T Homma, M Ochiai, M o Takahashi, An algorithm for recognizing $S^{3}$ in $3$–manifolds with Heegaard splittings of genus two, Osaka J. Math. 17 (1980) 625 MR591141
10 K Morimoto, M Sakuma, On unknotting tunnels for knots, Math. Ann. 289 (1991) 143 MR1087243
11 M Ochiai, Heegaard diagrams and Whitehead graphs, Math. Sem. Notes Kobe Univ. 7 (1979) 573 MR567245
12 M Scharlemann, A Thompson, Unknotting tunnels and Seifert surfaces, Proc. London Math. Soc. $(3)$ 87 (2003) 523 MR1990938